# SDR V6NA20191230602

- Difficulty date: November 6, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N777QL
- Make and model: Lear 45LEAR
- Aircraft serial: 216
- Aircraft time: 6,498 hours, 4,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 45530030000
- Condition: Corroded
- Location: Bs 396
- Part time: 6,498 hours, 4,745 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED CORROSION ON SKIN AFT OF LEFT MAIN LANDING GEAR WELL. REMOVED CORROSION AND DETERMINED REMAINING THICKNESS PER ULTRASONIC INSPECTION. REMAINING THICKNESS ACCEPTABLE PER FAA DER.
